Article citationsMore>>

K. P. Shum, L. Du and Y. Q. Guo, “Green’s Relations and Their Generalizations on Semigroups,” Discussiones Mathematicae —General Algebra and Applications, Vol. 30, No. 1, 2010, pp. 71-89.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.